# SDR CALA2017042101050

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 74,625 hours, 28,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 6408
- Condition: Unserviceable
- Location: 2r Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST.  FAULTING AFT LT EXTERNAL LOAD.  REMOVED AND REPLACED R2 DOOR SLIDE ASSY.  LIGHT OPS CHECK GOOD OK TO CONTINUE
